# SDR DALA2022010400051

- Difficulty date: May 11, 2020
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 43,551 hours, 37,313 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 586819-14AD REV ORIGINAL HAS BEEN ISSUED FOR CRACKING DISCOVERED DURING ACCOMPLISHEMENT OF AMDS WC 5530-01048-02. THE SUBJECT SECTION I REPAIR IS TIME LIMITED. FOLLOW ON ACTION REQUIRED. ASSOCIATED ER/A 95-586819 ADDED FOR AC 9576. ERA 586819-14AD REV A IS CURRENT. REF NEW LP 2068607, THIS LOG MAY BE CLOSED. ASSOCIATED AA 5530-01048 ADDED FOR AC 9576. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 30DEC21 AND LOG COMMENTS. (LP #1557381)
